MathSciNet Relay Station
MathSciNet bibliographic data
MR383797 65R05
Hertling, Jörg; Şchiop, Alexandru I. On the stability of the Ritz-Galerkin method for Hammerstein equations. Math. Comput. 29 (1975), 484–488.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement